Scale invariants in seismotectonics
Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 252-255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_2_a17,
author = {I. R. Stakhovsky and T. P. Belousov},
title = {Scale invariants in seismotectonics},
journal = {Doklady Akademii Nauk},
pages = {252--255},
year = {1996},
volume = {347},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a17/}
}
I. R. Stakhovsky; T. P. Belousov. Scale invariants in seismotectonics. Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 252-255. http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a17/